Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stems and spectral sequences

Hans Joachim Baues and David Blanc

Algebraic & Geometric Topology 10 (2010) 2061–2078
Bibliography
1 J F Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958) 180 MR0096219
2 D W Anderson, A generalization of the Eilenberg–Moore spectral sequence, Bull. Amer. Math. Soc. 78 (1972) 784 MR0310889
3 H J Baues, Homotopy type and homology, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1996) MR1404516
4 H J Baues, D Blanc, Comparing cohomology obstructions, to appear in J. Pure Appl. Alg. arXiv:1008.1712
5 H J Baues, D Blanc, Higher order derived functors and spectral sequence, Preprint (2010)
6 H J Baues, M Jibladze, Secondary derived functors and the Adams spectral sequence, Topology 45 (2006) 295 MR2193337
7 H J Baues, F Muro, Secondary homotopy groups, Forum Math. 20 (2008) 631 MR2431499
8 M Bendersky, E B Curtis, H R Miller, The unstable Adams spectral sequence for generalized homology, Topology 17 (1978) 229 MR508887
9 D Blanc, A Hurewicz spectral sequence for homology, Trans. Amer. Math. Soc. 318 (1990) 335 MR956029
10 D Blanc, CW simplicial resolutions of spaces with an application to loop spaces, Topology Appl. 100 (2000) 151 MR1733041
11 A K Bousfield, Homotopy spectral sequences and obstructions, Israel J. Math. 66 (1989) 54 MR1017155
12 A K Bousfield, Cosimplicial resolutions and homotopy spectral sequences in model categories, Geom. Topol. 7 (2003) 1001 MR2026537
13 A K Bousfield, E B Curtis, D M Kan, D G Quillen, D L Rector, J W Schlesinger, The mod–$p$ lower central series and the Adams spectral sequence, Topology 5 (1966) 331 MR0199862
14 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma $–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II" (editors M G Barratt, M E Mahowald), Lecture Notes in Math. 658, Springer (1978) 80 MR513569
15 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
16 A K Bousfield, D M Kan, The homotopy spectral sequence of a space with coefficients in a ring., Topology 11 (1972) 79 MR0283801
17 A K Bousfield, D M Kan, A second quadrant homotopy spectral sequence, Trans. Amer. Math. Soc. 177 (1973) 305 MR0372859
18 W G Dwyer, D M Kan, C R Stover, An $E^2$ model category structure for pointed simplicial spaces, J. Pure Appl. Algebra 90 (1993) 137 MR1250765
19 W G Dwyer, D M Kan, C R Stover, The bigraded homotopy groups $\pi_{i,j}X$ of a pointed simplicial space $X$, J. Pure Appl. Algebra 103 (1995) 167 MR1358761
20 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
21 D G Quillen, Spectral sequences of a double semi-simplicial group, Topology 5 (1966) 155 MR0195097
22 D L Rector, Steenrod operations in the Eilenberg–Moore spectral sequence, Comment. Math. Helv. 45 (1970) 540 MR0278310
23 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
24 C R Stover, A van Kampen spectral sequence for higher homotopy groups, Topology 29 (1990) 9 MR1046622